# SDR DALA2025102307750

- Difficulty date: October 20, 2025
- Submitted: October 23, 2025
- Operation: Air carrier
- Aircraft: N375NC
- Make and model: Airbus A320-212
- Aircraft serial: 1789
- Aircraft time: 66,991 hours, 32,202 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Condition: Faulted
- Location: Nlg Uplock
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR NOT LOCKED PASSING THROUGH 14,000FT.   LGCIU FAULTING NLG UPLOCK PROXIMITY SENSOR (266082) T/S REF A 320 TSM 32- 31-00-810-827-A POST FLIGHT REPORT FAULTS NLG PROXIMITY SENSOR 12GA AND 13GA TARGET GROUND SCAN OF LDCIU NO FAULTS.   REQUIRES FURTHER T/S (856586) REMOVED AND REPLACED NOSE GEAR UPLOCK ACTUATOR REF MD LOG 1260305. (LP: 7620196)
